# SDR AALA20100131LGA02

- Difficulty date: January 30, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 30,577 hours, 14,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN TAIL CONE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK LOCATED IN CEILING OF AFT RIGHT LAVATORY FORWARD POSITION.
